Drug-induced interstitial nephritis is a recognized cause of acute and chronic renal failure. Some of them lead to the formation of granulomata. T-cell-mediated immune response is implicated in the pathogenesis. Here, we describe the case of a 74-year-old male patient with metastatic melanoma who was referred to our clinic with a history of rash and worsening renal function. Because of subacute onset, progressively worsening renal function in the presence of skin rash, elevated liver enzymes, and in the background of exposure, medication-induced interstitial nephritis was suspected. He received 3 doses of ipilimumab, a novel drug used in the treatment of metastatic melanoma within 3 months before the onset of renal failure. A renal biopsy was done, which showed granulomatous interstitial nephritis. Renal biopsy findings, temporal relation between renal failure and exposure to medication, and review of the literature supported a diagnosis of ipilimumab-induced renal failure. He was started on steroids, and renal function recovered in the next 1 month. Immune-related adverse reaction is one of the common side effects of ipilimumab. Ipilimumab-induced hepatitis and colitis has been previously reported in the literature. This is the first ever case report of ipilimumab-induced granulomatous interstitial nephritis.